# SDR 96ZZZX1895

- Difficulty date: November 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8931E
- Make and model: Doug DC-9-31
- Aircraft serial: 47140
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pin
- Part number: 39260461
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AND D-CHECK, FOUND CARGO DOOR LOWER INTERIOR, FITTING, PN 3926046-1, CRACKED.  REPLACED.   ACFT TT:  64,568 HRS.  ACFT TC:  60,367.
